Thank goodness for this days Dr.Appt.

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

New Member

Date Joined Apr 2008
Total Posts : 8
   Posted 4/16/2008 3:42 PM (GMT -6)   
Hi fellow crohnies!!
 Well after my flex sig I was to see the doc again in a week.He put me back on 80mg of prednizone per day and a retention enema at bed time.Boy how I have missed them puppies nono   Well the day I was to see him I woke up completly drenched in sweat and freezing my begezer off. I continued to sweat and shiver for 45 minutes.During this time I got severe pain in my lower back,the back quads and both knees.It felt like someone had beat me with a baseball bat.Thank the big guy for my beautiful bride of many moons who was to meet me that day at docs for an update.She works 20 miles from home and he is another 35 miles from our house.She came home and took me to see him because at this point I could not stand,let alone walk from the pain I was in.Long story longer...what I had was an adverse reaction to the retention enema.He said there is a one in a, whatever many chance, of this causing immediate and quick damage to knee joints.Guess who the one was? So since last week I had an MRI on both knees.The right one is ok but the left one will need some extinsive work and maybe replacement.Is this amazing or what? I have never had problems with my knees.Has anyone else ever had such a flukey thing happen to them like this?
 I just wanted to share this with all of you.As for the Chron's its pretty active and it looks like remicade will be a short time away as the next defender of the inerts.I will keep you posted.Till then keep it in the middle of the road...

Remember...Living with chronic illness builds couarage!!!

Veteran Member

Date Joined Sep 2005
Total Posts : 778
   Posted 4/16/2008 4:31 PM (GMT -6)   

Yikes, was it aprednisone enema or Rowasa?

You were very, very lucky to have gone in to the doctor then. Is the damage reversible?

Hope you are ok soon!

I am a Certified Doxie Lover(Weinerdogs)

Veteran Member

Date Joined Mar 2007
Total Posts : 4527
   Posted 4/16/2008 6:31 PM (GMT -6)   
Hi Jim Sure glad I don't take those but find it a bit scarry to think that has happened to you . You sure are on alot of the pred. I hope it works quick for you . lol gail

New Member

Date Joined Apr 2008
Total Posts : 8
   Posted 4/17/2008 12:18 AM (GMT -6)   

It was a prednizone enema.The damage looks to be permanent to the knee.I still have a very hard time walking and can not touch it with out pain.I will be seeing the doc again next week.Thanks for your help.



Remember...Living with chronic illness builds couarage!!!

Regular Member

Date Joined Feb 2008
Total Posts : 31
   Posted 4/17/2008 6:52 AM (GMT -6)   

Oh my Gosh!!!  That is horrifying, hope things get better for you soon!   I have had reactions to some of the medications the dr. has tried...and he always says the same thing. 'Most people never have that reaction, it's so rare!'  Anyway, I am so sorry to hear about your knee!  Good luck!


Diagnosed 1972 with UC (12 years old); many flares over the years
1994 had my son and became very ill; took 4 years to get the correct diagnosis.
PCP diagnosed with IBS and was down 70lbs. by the time I insisted on seeing a specialist.
1997 Diagnosed  with Fistulizing Crohn's
1998 had 1ft. of small intestine removed including terminal illieum, have had constant diarrhea since.
Currently taking imuran, prilosec, synthroid, zoloft, xanax & B12

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, October 28, 2016 10:56 AM (GMT -6)
There are a total of 2,713,391 posts in 299,185 threads.
View Active Threads

Who's Online
This forum has 153787 registered members. Please welcome our newest member, Cinnamongirl63.
339 Guest(s), 9 Registered Member(s) are currently online.  Details
alephnull, Celeste15, PeteZa, Gemlin, bluesharp, skimlatte87, Fairwind, Steve n Dallas, Sissy63

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer